MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXYAT0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was implanted and subsequently explanted due to the presence of air bubbles within the acrylic.The surgeon had to cut the lens and replaced it with another unspecified lens.The procedure was traumatic to the patient's eye.The surgeon reported that one piece of the lens contained the bubbles.Additional information has been requested.
 
Additional Manufacturer Narrative
The product and a video were returned for analysis, and the reported complaint was observed.Device not received.Only preload device carton and tyvek lid received together with two segments of iol (intraocular lens) in two separate sample containers.Sample container marked: 1a lens w/internal defect: an approx.2/3 of the iol optic received.The iol optic is cracked/fractured and scratched/marked - rejectable.The reported complaint is observed in the center of the optic area.Sample container marked: 1b remaining lens: one loose haptic and approx.1/3 of optic with haptic received in this container.The iol optic is scratched/marked - rejectable.The returned video shows implanted iol.The reported complaint "lens had bubbles within the acrylic" can be observed on the returned video at the center of the optic area.The root cause is deemed to be manufacturing related.The product did not meet specifications.Cosmetic defect was observed on the iol optic.As part of this investigation, awareness was directed to the appropriate inspection personnel.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23555462
Report Number9612169-2025-02279
Device Sequence Number10081555
Product Code HQL
UDI-Device Identifier00380658493103
UDI-Public(01)00380658493103(17)300208(11)250210(10)25992988
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.110
Device Lot Number25992988
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Patient Age59 YR
Patient SexFemale